MathSciNet Relay Station
MathSciNet bibliographic data
MR1009077 (90h:35100) 35J65 (58E15 58G30)
Guedda, Mohammed; Véron, Laurent Quasilinear elliptic equations involving critical Sobolev exponents. Nonlinear Anal. 13 (1989), no. 8, 879–902.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement